Advanced Search
MyIDEAS: Login to save this paper or follow this series

A Model of Comparative Statics for Changes in Stochastic Returns with Dependent Risky Assets

Contents:

Author Info

  • Dionne, G.
  • Gollier, C.

Abstract

In this paper we show how the order of Linear Stochastic Dominance proposed by Gollier (1995) can be applied to situations with dependent risky assets.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Paris X - Nanterre, U.F.R. de Sc. Ec. Gest. Maths Infor. in its series Papers with number 9609.

as in new window
Length: 22 pages
Date of creation: 1996
Date of revision:
Handle: RePEc:fth:pnegmi:9609

Contact details of provider:
Postal: THEMA, Universite de Paris X-Nanterre, U.F.R. de science economiques, gestion, mathematiques et informatique, 200, avenue de la Republique 92001 Nanterre CEDEX.

Related research

Keywords: MATHEMATICS; STATISTICS; MODELS; RISK; FINANCIAL MARKET;

Other versions of this item:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Dachraoui, K. & Dionne, G., 2001. "Stochastic Dominance and Optimal Portfolio," Ecole des Hautes Etudes Commerciales de Montreal- 01-01, Ecole des Hautes Etudes Commerciales de Montreal-Chaire de gestion des risques..
  2. Gollier Christian & Schlee Edward E, 2006. "Increased Risk-Bearing with Background Risk," The B.E. Journal of Theoretical Economics, De Gruyter, vol. 6(1), pages 1-29, March.
  3. Choi, Gyemyung & Kim, Iltae & Snow, Arthur, 2000. "Comparative statics predictions for the cross-effects of central dominance changes in risk with quasilinear payoffs," Economics Letters, Elsevier, vol. 66(1), pages 41-48, January.
  4. Amigues, J-P & Favard, P & Gaudet, G & Moreaux, M, 1996. "On the Optimal Order of Natural Resource Use When the Capacity of the Inexhaustible Substitute is Limited," Cahiers de recherche 9628, Universite de Montreal, Departement de sciences economiques.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:fth:pnegmi:9609. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.